MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Model Number 8888145044P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during treatment, blood leak was noted coming from the distal junction of the venous branch.It was stated that there was a break at this place.Treatment was not initiated as there was a risk of air entering the leak and pulmonary embolism.The venous branch was repaired with the repair kit and a dose of antibiotics was given as an intervention.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, during treatment, blood leak was noted coming from the distal junction of the venous branch.It was stated that tego adapter was used to tighten the adapters and the cleaning agent used was chlorhexidine 2% alcohol 70 %.It was stated that there was a break at this place.Treatment was not initiated as there was a risk of air entering the leak and pulmonary embolism.The venous branch was repaired with the repair kit and a dose of antibiotics was given as an intervention.It was also stated that it was a luer adapter issue as the small leak came from under the white rubber part.There was no significant blood loss due to theleak.There was no reported patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8293613
Report Number3009211636-2019-00018
Device Sequence Number13852861
Product Code NYU
UDI-Device Identifier10884521158092
UDI-Public10884521158092
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model Number8888145044P
Device Catalogue Number8888145044P
Device Lot Number1628800104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1